# SDR AALA2019082869016

- Difficulty date: August 3, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 20,589 hours, 4,182 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Part number: D5348015800700
- Condition: Corroded
- Location: Frm 66 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL FORWARD GIRT BAR FITTING BASE PLATE AT FR 66 AND -Y1259. REPLACED FORWARD GIRT BAR FITTING BASE PLATE PER SRM 51-42-11.
